Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Configuration space integral for long $n$–knots and the Alexander polynomial

Tadayuki Watanabe

Algebraic & Geometric Topology 7 (2007) 47–92
Bibliography
1 D Altschuler, L Freidel, Vassiliev knot invariants and Chern–Simons perturbation theory to all orders, Comm. Math. Phys. 187 (1997) 261 MR1463829
2 S Axelrod, I M Singer, Chern–Simons perturbation theory, from: "Proceedings of the XXth International Conference on Differential Geometric Methods in Theoretical Physics, Vol. 1, 2 (New York, 1991)", World Sci. Publ., River Edge, NJ (1992) 3 MR1225107
3 D Bar-Natan, Perturbative aspects of the Chern–Simons field theory, PhD thesis, Princeton University (1991)
4 R Bott, Configuration spaces and imbedding invariants, Turkish J. Math. 20 (1996) 1 MR1392659
5 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247 MR1295465
6 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
7 A S Cattaneo, C A Rossi, Wilson surfaces and higher dimensional knot invariants, Comm. Math. Phys. 256 (2005) 513 MR2161270
8 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
9 E Guadagnini, M Martellini, M Mintchev, Wilson lines in Chern–Simons theory and link invariants, Nuclear Phys. B 330 (1990) 575 MR1043394
10 K Habiro, T Kanenobu, A Shima, Finite type invariants of ribbon $2$-knots, from: "Low-dimensional topology (Funchal, 1998)", Contemp. Math. 233, Amer. Math. Soc. (1999) 187 MR1701683
11 K Habiro, A Shima, Finite type invariants of ribbon 2–knots II, Topology Appl. 111 (2001) 265 MR1814229
12 T Kohno, Vassiliev invariants and de Rham complex on the space of knots, from: "Symplectic geometry and quantization (Sanda and Yokohama, 1993)", Contemp. Math. 179, Amer. Math. Soc. (1994) 123 MR1319605
13 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II (Paris, 1992)", Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
14 S Poirier, The configuration space integral for links in $\mathbb R^3$, Algebr. Geom. Topol. 2 (2002) 1001 MR1936978
15 C Rossi, Invariants of higher-dimensional knots and topological quantum field theories, PhD thesis, Zurich University (2002)
16 D Thurston, Integral expressions for the Vassiliev knot invariants, AB thesis, Harvard University (1995) arXiv:math.QA/9901110
17 T Watanabe, Clasper-moves among ribbon 2–knots characterizing their finite type invariants, J. Knot Theory Ramifications 15 (2006) 1163
18 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772